I had a severe panic attack yesterday morning and went to the ER. I was given 1mg of Ativan and discharged. I slept most of the day yesterday, and well into the morning today. I still feel kind of foggy and my muscles are achy. My heart is still racing though. Should I still be feeling these effects, or is there something I can do to help?
Hm919; This can be pretty normal for the first dose. What you may do if you are going to need another today is take 1/2 of the pill for start and see if you need the other half later just don't take any more than the bottle says and did they give you the names of any doctors to see to continue to help you it is very important that you continue a follow-up. These attacks don't just go away on their own you need to see a doctor and talk about how to control them with the least amount of medications. chuck1957
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2013 • 1 answer
Posted 28 Aug 2015 • 2 answers
Posted 9 Jul 2016 • 1 answer
Posted 2 Aug 2016 • 1 answer
Posted 12 Aug 2016 • 2 answers